# SDR UHLA2015031900164

- Difficulty date: March 19, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000242
- Aircraft time: 14,950 hours, 11,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1ST LT AND 1ST AND 2ND RT PHOTOLUMINESCENT STRIPS INOPERATIVE.  R & R 1ST LT AND 1ST AND 2ND RT 
PHOTOLUMINESCENT STRIPS IAW AMM 33-50-21.
